MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number 408310
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2026, it was reported that there was a faulty bleed-back valve.There were no adverse patient consequences as a result of this event.Innovative health received the device for investigation on (b)(6) 2026.A visual inspection was performed upon the dilator and introducer sheath upon receipt.The hemostasis tubing was partially torn/cut from the valve housing.No other damage or defects were noted on the returned introducer or dilator.Leak testing was performed on the device and the device was found to fail leak testing.The process control record was reviewed to ensure that all manufacturing and inspection process steps were performed and no anomalies were noted.Based on the visual inspection results, the reported issue of a "faulty bleed-back valve" could not be confirmed, however, due to the tear/cut in the hemostasis tubing and the failed leak, test, it can be confirmed that there were performance issues with the reprocessed agilis sheath.As the device met all inspection criteria at the time of manufacturing, the cause of the reported event could not be definitively determined.
 
Event or Problem Description
On (b)(6) 2026, it was reported that the device had to be exchanged due to a faulty bleedback valve.Upon receipt of the device, there was a small cut on the hemostasis tubing near the hub.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24839822
Report Number3011610434-2026-00007
Device Sequence Number6026990
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown